MathSciNet Relay Station
MathSciNet bibliographic data
MR2330975 (2009b:60139) 60G50 (60F05 60F15 60G40 60G42 60K05)
Doney, Ron; Maller, Ross Curve crossing for random walks reflected at their maximum. Ann. Probab. 35 (2007), no. 4, 1351–1373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement